chilapox3 Posted March 12, 2008 Share Posted March 12, 2008 I've been on a few SSRI's and It seems like I don't ever get anything worse than maybe feeling sick or a mild headache when I stop them cold turkey. Actually.. that's not completely true. When I was on zoloft(my first SSRI), I stopped cold turkey and I felt pretty bad but I got over it pretty quickly. And it got better the next time I went on an SSRI and stopped cold turkey.. to the point wher I actually didn't notice when I came off of it(except for not feeling like I wanted to die). Also, it seems like every time I went on a med that affects the reuptake of serotonin, it got worse for me. I was constantly anxious and jittery, but at the same time depressed and I didn't have the will to do anything despite feeling like I was going to explode if I didn't exert some energy. I don't know..maybe it was just that I went on more and more potent meds and since being on the med was so bad, coming off it didn't feel so bad. I just wanted to know if anyone else had a similar experience coming off an SSRI or similar med. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.